# SDR DALA1155083713

- Difficulty date: September 15, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 37,040 hours, 15,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986.5 FLOORBEAM LBL 42 CORRODED.  REPAIRED DAMAGE STA 986.5 LBL 42 IAW ERA 464736-14MA REV A.
